0
RESEARCH PAPERS

A New Approach to Large Deflection Analyses of Spherical and Cylindrical Shells

[+] Author and Article Information
G. C. Sinharay, B. Banerjee

Department of Mathematics, Hooghly Mohsin College, Chinsurah, West Bengal, India

J. Appl. Mech 52(4), 872-876 (Dec 01, 1985) (5 pages) doi:10.1115/1.3169161 History: Received February 01, 1984; Revised November 01, 1984; Online July 21, 2009

Abstract

In this paper large deflections of thin elastic shallow spherical shell and cylindrical shells are investigated by a new approach. Numerical results for moveable as well as immoveable edge conditions are presented graphically and compared with other known results.

Copyright © 1985 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In